# SDR 98ZZZX3347

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disk
- Part number: 406040340101
- Condition: Cracked
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION AND C/W AD 97-24-17, 25-HOUR INSPECTION FOUND CRACKED DISK (9TH) FACING AFT.
